Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What causes sinus infection for eight days despite taking Z-Pack or Amoxicillin?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 1354 Questions
Question
Yes, I have never tried this before but I have now had a sinus infection for 8 days. Started out as a cold an turned into a sinus infection. I usually get 2 year one in the fall and one n the spring. I have been Iburofin and flu nase . The only thing that seems to get rid of is Zpack or amoxicillianor something like that.
Mon, 14 May 2018 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Priyanka Aggarwal 28 minutes later
Brief Answer:
Allergic rhinitis

Detailed Answer:
Hi
Welcome to HealthcareMagic and thanks for putting up the query
As the symptoms usually appear with season change, it is probably allergic but as you said you are having sinus symptoms, you should get a x-ray paranasal sinuses done and put xylometazoline nasal drops along with the medicines you are taking.
Follow up with the reports so that I can suggest you better.
All the medicines I have prescribed will be available only on prescription.
Wishing you a speedy recovery.
Take care
Thanks and regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor